# SDR P5CA9800084

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corrosion
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER CORRODED AT STA 1350 AT KEEL BEAM AREA.  REMOVED AND REPLACED STIFFENER ASSY AT STA 1350 KEEL BEAM AREA PER SRM 51-10-01, 51-30-02.
